Please confirm that your email address is correct, so you can successfully receive this alert.
Saskatchewan Hospital, Weyburn, Saskatchewan, Can.
1967-68, American Psychiatric Association
A case is presented of a 49-year-old man with prolonged coma following ECT and a history of jacksonian seizures starting with a head injury at age 12. The patient's symptoms following ECT were controlled by the use of diphenylhydantoin.
Subscribe Now/Learn More
Purchase Online access to this article for 24 hours
PsychiatryOnline subscription options offer access to the
DSM-5 library, books,
journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists
and mental health professionals with key resources for diagnosis, treatment, research,
and professional development.
Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org
or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).
Web of Science® Times Cited: 5